| Model Number |
BD-410X-1355 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.If additional information becomes available prior to the conclusion of the investigation, a supplemental report will be filed.
Event or Problem Description
The customer reported that her olympus ez-dilate balloon dilator ruptured during the third inflation of a procedure.The customer confirmed that there was no harm done to the patient as a result of this event.This information reflects what was received from the fda in the form of notification per 803.22.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction to e4 and g2.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause cannot be identified.A formal investigation is underway.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional investigation information.Additional information: h6.An additional investigation was conducted and based on that investigation; the issue could not be reproduced.Olympus will continue to monitor field performance for this device.